helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Roxannk

Members
  • Content count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Roxannk

  • Rank
    Newbie
  1. Thank you everyone, especially Jillian for your story. My husband's dr. has decreased his dosage of Azilect from 1 mg to 1/2 mg. We have talked things out a little and are trying to get past it. The problem is, as you mentioned, now I am afraid to bring things up, afraid to be alone with him, and would rather be at work. I'm sure that will change over time, but right now it is a horrible feeling. We are going to try counseling, as well.
  2. Just joined the forum because I am overwhelmed by my husband's recent behavior. He was diagnosed with early onset Parkinson's about 10 years ago and is 52 years old now. We have had heated arguments in the past, but never violent. Two nights ago he got very angry and slapped me in the face. And, last night he again got very angry and screamed at me for about 20 minutes, very abusive, and punched holes in the door and in the walls. He has never done anything like this before, and it is not even like it has been coming on, it just came out of the blue. We have an 8 year old daughter, and I am afraid, because he is totally out of control when this happens. I asked him to call the neurologist to see about medication that might cause this, he told the doctor he had become more "agitated." They said it might be the azilect. But he has been on the current dosage for 6 months. Has anyone heard of anything like this? Any advice? I'm at a loss as to the next step.